# SDR SWIA2020021848750

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD BAGGAGE-BAY DOOR , AFT  COUNTER BALANCE ARM, CHAFED / AND GOUGED ALONG EDGE, MARKED.    (C-CHECK) RO 2/14/2020   REPAIRED THE CHAFE AND GOUGE ALONG THE EDGE OF THE  FORWARD BAGGAGE-BAY DOOR , AFT  COUNTER BALANCE ARM, REF CRJ700 SRM'S. SEE CONTINUATION FOR FURTHER DETAILS.
